RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 149–168 (Mi umn5747)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematical Events in the USSR and abroad

The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter

A. B. Vasil'eva, V. M. Volosov


Full text: PDF file (2376 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:2, 124–142

Bibliographic databases:

MSC: 34A12, 34Bxx, 34D05

Citation: A. B. Vasil'eva, V. M. Volosov, “The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter”, Uspekhi Mat. Nauk, 22:2(134) (1967), 149–168; Russian Math. Surveys, 22:2 (1967), 124–142

Citation in format AMSBIB
\Bibitem{VasVol67}
\by A.~B.~Vasil'eva, V.~M.~Volosov
\paper The work of Tikhonov and his pupils on ordinary differential equations containing a~small parameter
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 149--168
\mathnet{http://mi.mathnet.ru/umn5747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205800}
\zmath{https://zbmath.org/?q=an:0158.24401}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 2
\pages 124--142
\crossref{https://doi.org/10.1070/RM1967v022n02ABEH001215}


Linking options:
  • http://mi.mathnet.ru/eng/umn5747
  • http://mi.mathnet.ru/eng/umn/v22/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Robert E O'Malley, “Topics in singular perturbations”, Advances in Mathematics, 2:4 (1968), 365  crossref
    2. A. B. Vasil'eva, “The development of the theory of ordinary differential equations with a small parameter multiplying the highest derivative during the period 1966–1976”, Russian Math. Surveys, 31:6 (1976), 109–131  mathnet  crossref  mathscinet  zmath
    3. Mohan K. Kadalbajoo, Y.N. Reddy, “Asymptotic and numerical analysis of singular perturbation problems: A survey”, Applied Mathematics and Computation, 30:3 (1989), 223  crossref
    4. Robert E. O’Malley, Jr, “On Singular Perturbations, Especially Matching”, SIAM Rev, 36:3 (1994), 413  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:507
    Full text:178
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019